[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

: [IP] Sil-serter/seizures

> From: "Connie Borders" <email @ redacted>
> Subject: [IP] Sil-serter/seizures
> Hi,  has anyone tried the new sil-serter yet?  Does it hurt?  How deep does
> it put the set in.
> We had a horrible experience with our son Andrew (3) thursday night.  He
> woke up jerking really hard and crying.   He was awake and seemed to know
> what was going on through the whole thing. I gave him the gluagan and came
> out of it pretty fast (seemed like forever to me)  Was that a type of
> seizure?  Nothing like that has ever happened to him before, his sugar level
> was 37 a couple of minutes after the glugan.
> Connie - mom to Andrew (3) MM508
> _________________________________________________________________
As one Andrew to another's mom: it was not the set. it only goes in a few mm
beneath the skin. Hypoglycemia is often a cause for seizures and the set could
have been in a small capillary or vein. Stupor or other symptoms of reduced
consciuousness aren't uncommon with hypoglycemia. spot
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml